# SDR SWAA2022020933648

- Difficulty date: February 22, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 20,761 hours, 8,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO PIT STA 500C+6 TO 500I; RH Z ANGLE CORROSION AT FASTENER HOLES. / REMOVED CORROSION. EVALUATED DAMAGE AS OUT OF LIMITS VERIFIED NEW ZEE ANGLE AS PN BAC 1496-444-7075T62 ATAG #A8136. LOCATED AND DRILLED NEW ZEE ANGLE. REMOVED AND INSTALLED NEW ZEE ANGLE. APPLIED ALODINE & PRIMER & CIC IAW SRM 53-00-53-2R-5 REPAIR 5; SRM 53-00-53-1A-2; AND SRM 51-10-02-0G-0
